# SDR ASAA2017121122857

- Difficulty date: December 11, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 40,731 hours, 12,161 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH002865
- Condition: Faulted
- Location: Nr Generator
- Part time: 54,394 hours, 19,013 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 IDG INDICATES 418 FREQ. SUBSEQUENT START SAME INDICATION. #1 GCU BITE CK NORMAL. #1 GCU INDICATED IDG FAULT. GROUNDED - YES. REMOVED AND REPLACED #1 IDG REF B737-800 AMM 24-11-11. OPS CHECK GOOD, NO LEAKS REF AMM 24-11-00. CLEARS MEL 24-1B.
